# SDR C2XA07RI076

- Difficulty date: September 10, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 20,285 hours, 15,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND NR 3 EMERGENCY FLOOR PROXIMITY LIGHT STRIP HAD THE CONNECTOR BROKEN.  MX REMOVED AND REPLACED CONNECTOR PIN IAW EMB 145 AMM 20-13-12 AND WM 33-50-50.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
